# SDR 99UAL900329

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: 0ring
- Part number: M83241158
- Condition: Cut
- Location: Apu
- Component: M83241145
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT PASSING FL260 FLIGHT ATTENDANT REPORTED SMOKE COMING FROM DOOR 2 RIGHT AREA. ACCOMPLISHED SMOKE EVACUATION CHECKLIST.  FLIGHT RETURNED TO GRU.  NO SMOKE INDICATIONS IN E & E OR CARGO BAYS.  *S/D*  APU 3800550-1, SERIAL NUMBER P1054, THE LOAD COMPRESSOR DISASSEMBLY YIELDED THE FOLLOWING RESULTS:  BEARING HOUSING HAD EVIDENCE OF OIL STREAKING FROM THE PARTING SURFACE TO THE AIR INLET.  BEARING HOUSING O-RING (M8324-1-158) WAS ROLLED AND HAD A SECTION CUT (SLICED) FROM THE OD APPROX .25 INCH LONG.  BEARING CARRIER O-RING (M8324-1-145) CUT (SLICED) IN 3 DIFFERENT SECTIONS FOR A TOTAL OF 3 INCHES OF O-RING MATERIAL REMOVED.
